Publications of Peter Webb



The bounded derived category of a poset
(with K. Diveris and M. Purin) submitted.
Abstract pdf

Bilinear forms on Grothendieck groups of triangulated categories
pages 465-480 in eds. JF Carlson, SB Iyengar and J Pevtsova, Geometric and Topological Aspects of the Representation Theory of Finite Groups (PIMS Summer School and Workshop, July 27 - August 5, 2016), Springer Proceedings in Mathematics and Statistics 242 (2018).
Abstract pdf

The graded center of a triangulated category
(with J.F. Carlson) J. Australian Math. Soc. 102 (2017), 74-95.
Abstract pdf

On the projective dimensions of Mackey functors
(with S. Bouc and R. Stancu) Algebras and Representation Theory 20 (2017), 1467-1481. DOI 10.1007/s10468-017-9695-y.
Abstract pdf

Combinatorial restrictions on the tree class of the Auslander-Reiten quiver of a triangulated category
(with K. Diveris and M. Purin) Mathematische Zeitschrift 282 (2016), 405-410.
DOI 10.1007/s00209-015-1545-1
Abstract pdf

Special issue in memory of Karl Walter Gruenberg
(with A. Shalev and M. Liebeck) J. Algebra 326 (2011), 1 - 3.
If you would like an electronic version of the published form, send me email and I will send you one.
pdf

Sets with a category action
Oberwolfach Reports 7, Issue 3, (2010), DOI: 10.4171/OWR/2010/32.
pdf

Extending the coinvariant theorems of Chevalley, Shephard-Todd, Mitchell, and Springer
(with A. Broer, V. Reiner and L. Smith) Proc. Lond. Math. Soc. 103 (2011), 747-785.
Abstract dvi ps pdf

Stratifications and Mackey functors II: globally defined Mackey functors
Journal of K-Theory 6 (2010), 99 - 170.
Abstract dvi ps pdf

The module structure of the coinvariant algebra of a finite group representation
(with A. Broer, V. Reiner and L. Smith) RIMS Kokyuroku 1593 (2008), 185-189.
Abstract dvi ps pdf

Resolutions, relation modules and Schur multipliers for categories
J. Algebra 326 (2011), 245 - 276.
If you would like an electronic version of the published form of the paper, send me email and I will send you one.
Abstract dvi ps pdf errors

Venn symmetry and prime numbers: a seductive proof revisited
(with S. Wagon) American Mathematical Monthly 115 (2008), 645 - 648.
Abstract pdf

The low-dimensional cohomology of categories
Oberwolfach Reports 3 (2006).
Abstract dvi ps pdf

An introduction to the representations and cohomology of categories
pp. 149-173 in: M. Geck, D. Testerman and J. Thévenaz (eds.), Group Representation Theory, EPFL Press (Lausanne) 2007.
Abstract dvi ps pdf

Standard stratifications of EI categories and Alperin's weight conjecture
Journal of Algebra 320 (2008), 4073-4091.
If you would like an electronic version of the published form of the paper, send me email and I will send you one.
Abstract dvi postscript pdf published version errors

Unique factorization in invariant power series rings
(with D. Benson) J. Algebra 319 (2008), 702-715.
Abstract dvi postscript pdf

Springer's regular elements over arbitrary fields
(with V. Reiner and D. Stanton) Math. Proc. Cam. Phil. Soc. 141 (2006), 209-229.
Abstract dvi postscript pdf

Weight Theory in the Context of Arbitrary Finite Groups
Fields Institute Communications 40 (2004), 277-289.
Abstract dvi postscript pdf

Combinatorics of the bar resolution
(with V. Reiner), J. Pure Appl. Algebra 190 (2004), 291-327.
Abstract dvi postscript pdf

Some Split Exact Sequences in the Cohomology of Groups
(with R. Villarroel-Flores), Topology 41 (2002), 483-494.
Abstract dvi postscript pdf

Stratifications and Mackey Functors I: Functors for a Single Group
Proc. London Math. Soc. (3) 82 (2001), 299-336.
Abstract dvi postscript pdf Error list

A Guide to Mackey Functors
pages 805-836 in Handbook of Algebra vol 2 (ed M. Hazewinkel), Elsevier 2000.
dvi postscript pdf

Extensions of G-posets and Quillen’s complex
(with Y. Segev), J. Australian Math. Soc. (Series A) 57 (1994), 60-75.
Abstract dvi postscript pdf errors

Two classifications of simple Mackey functors with applications to group cohomology and the decomposition of classifying spaces
J. Pure Appl. Algebra 88 (1993), 265-304.
Abstract dvi postscript pdf

Graded G-sets, symmetric powers of permutation modules, and the cohomology of wreath products
Contemporary Math. 146 (1993), 441-452.
Abstract dvi postscript pdf corrections

The structure of Mackey functors
(with J. Thévenaz), Trans. A.M.S. 347(1995), 1865-1961.
Abstract dvi postscript pdf errors

Simple Mackey Functors
(with J. Thévenaz), Proc. of 2nd international group theory conference, Bressanone (1989), Supplement to Rendiconti del Circolo Matematico di Palermo 23 (1990), 299-319.
Abstract dvi postscript pdf

A Mackey functor version of a conjecture of Alperin
(with J. Thévenaz), Astérisque181-182 (1990), 263-272.
Abstract dvi postscript pdf

Homotopy equivalence of posets with a group action
(with J. Thévenaz), J. Combinat. Theory Ser. A. 56 (1991), 173-181.
Abstract dvi postscript pdf

A split exact sequence of Mackey functors
Commentarii Math. Helv. 66 (1991), 34-69.
Abstract dvi postscript pdf

Subgroup complexes
pp. 349-365 in: ed. P. Fong, The Arcata Conference on Representations of Finite Groups, AMS Proceedings of Symposia in Pure Mathematics 47 (1987).
pdf Error list

Complexes, group cohomology, and an induction theorem for the Green ring
J. Algebra 104 (1986), 351-357.

A local method in group cohomology
Commentarii Math. Helv. 62 (1987), 135-167.

On the orthogonality coefficients for character tables of the Green ring of a finite group
J. Algebra 89 (1984), 247-263.

Bounding the number of generators of a metabelian group
(with P.A. Linnell and A.J. McIsaac), Archiv der Math. 38 (1982), 501-505.

The Auslander-Reiten quiver of a finite group
Math. Z. 179 (1982), 97-121.

Bounding the ranks of ZG-lattices by their restrictions to elementary abelian subgroups
J. Pure Appl. Algebra 23 (1982), 311-318.

Restricting ZG-lattices to elementary abelian subgroups
in: ed. K.W. Roggenkamp, Integral Representations and Applications, Lecture Notes in Math. 882, Springer-Verlag 1981.

The projective extensions of a finite group
Math. Proc. Cam. Phil. Soc. 90 (1981), 251-257.

Minimal relation modules of free nilpotent groups
Archiv der Math. 37 (1981), 193-197.

The minimal relation modules of a finite abelian group
J. Pure Appl. Algebra 21 (1981), 205-232.

Relation modules and extensions of groups
Ph.D. Thesis, London (1979).